MAUDE Adverse Event Report: ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 25W X 20L; STAPLE, FIXATION, BONE

ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 25W X 20L; STAPLE, FIXATION, BONE
Model Number SUPERMX NITI STAPLE W/ INSTRS, 25W X 20L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a facility representative via email that a post-market clinical study was performed for a clinical outcome of midfoot arthrodesis using the arthrex dynanite staple.The patient underwent a procedure in which an ar-8719mxds-2520 dynanite supermx nitinol staple and an ar-8740-36h standard compression ft were implanted.On (b)(6) 2021, the patient presented in the emergency department with breakthrough pain in the left leg and foot.The patient was not hospitalized.On (b)(6) 2021, the patient presented in the emergency department again and stated that it exacerbated the underlying pain.The patient was not admitted and did not cause any injury to the right foot.Additional information received on 6/4/2024: the patient was last seen by the surgeon on (b)(6) 2021 and was reporting pain eight out of ten.The patient has been seen at the office for other issues, but none related to the left foot surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SUPERMX NITI STAPLE W/ INSTRS, 25W X 20L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19582441
Report Number1220246-2024-06320
Device Sequence Number19668190
Product Code JDR
UDI-Device Identifier00888867300910
UDI-Public00888867300910
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUPERMX NITI STAPLE W/ INSTRS, 25W X 20L
Device Catalogue NumberAR-8719MXDS-2520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown